# SDR SWAA2024083015180

- Difficulty date: July 21, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H SIDE WALL INTERCOSTAL FWD END CRACKED BETWEEN STA 294.5 & STA 303.9 S-16L MKD DOT<[01] REMOVED AND REPLACED FWD CABIN L/H SIDE WALL INTERCOSTAL BETWEEN STA 294.5 & STA 303.9 S-16L AS PER SRM 51-40-02-0G-0 AND DRAWING 141A8180.;[02] REMOVED AND REPLACED FWD CABIN L/H SIDE WALL INTERCOSTAL BETWEEN STA 294.5 & STA 303.9 S-16L AS PER SRM 51-40-02-0G-0 AND DRAWING 141A8180.;[03] RII VERIFIED STEP 2
